MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Model Number 0112670
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the bard flat mesh sterile package was damaged prior to use.The subject device was discarded by the user facility and was not available for evaluation, as such we are unable to review for root cause determination and no conclusions can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.The instructions-for-use, provided with the device states, ¿this device must be sterile before use.Please inspect the packaging to be sure it is intact and undamaged.¿ should additional information be provided, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported, on (b)(6) 2020 prior to an open procedure outside the operating room, the bard flat mesh package was noted to be damaged and there was a concern for sterility breach.There was no patient involvement.The mesh was discarded and a new mesh was used to complete the procedure.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11018375
Report Number1213643-2020-20081
Device Sequence Number17042536
Product Code FTL
UDI-Device Identifier00801741016523
UDI-Public(01)00801741016523
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0112670
Device Catalogue Number0112670
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;